# SDR AALA200802007

- Difficulty date: July 31, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Engine: Pwa JT8D217
- Engine time: 1,212 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

ELP  INFLIGHT T1540/31JUL TUS TO DFW.  CREW REPORTED LT GENERATOR CLICKED OFF AND ON SEVERAL TIMES.  UNABLE TO DISCONNECT CONSTANT SPEED DRIVE.  SHUT DOWN NR 1 ENGINE AND LANDED ELP WITHOUT INCIDENT.  ENGINE WINDMILL TIME 15 MINUTES.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
